# SDR IPXA10563193

- Difficulty date: September 30, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: UL14429
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, NR2 ENG FAN CASE DIAPHRAGM AFT SUPPORT ANGLE IS CHAFED FROM CONTACT WITH TR COWL AT 5 O'CLOCK POSITION.  R & R SUPPORT ANGLE IAW RREM 72-34-11-300-001.
